# SDR F3LA00173

- Difficulty date: August 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK INSPECTION, REPORTED CORROSION ON TOP OF FLOORBEAM AT STATION 295.0, RBL 10.  MAINTENANCE REPLACED FLOORBEAM PER FRONTIER ENGINEERING AUTHORIZATION 53-737-082 AND SRM 51-30-02.  (M)
